# SDR IPXA2025102120275

- Difficulty date: October 12, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 37,428 hours, 13,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 RBL 74 OUTBD SIDE. (REPLACE) INSPECTION COMPLETED FOR DADO PANEL OK TO CLOSE CHECK AT STA 1578 RH SIDE (NO.252QSF).   IAW AMM 25-59-01-404-019 REV.146 INSTALLED MAIN DECK CARGO DADO PANEL AND CONDITION CHECK NORMAL.
